Investigation of Exact Solutions of Perturbed Nonlinear Schrödinger’xxs Equation by \exp\left(-\Phi\left(\xi\right)\right)-Expansion Method


EKİCİ M.

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.21, no.2, pp.373-379, 2017 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.19113/sdufbed.70927
  • Title of Journal : Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi
  • Page Numbers: pp.373-379